# SDR DALA2023030701656

- Difficulty date: December 29, 2021
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,022 hours, 39,499 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 586819-14AD INSTALLED A REPAIR STRAP COMMON TO RH SPAR CAP O N VERTIAL STABILIZER, ERA REVISION A IS CURRENT. ACCOMPLISH ERA 586819-14AD REV A SECTION II AT 4600 CYCLES AFTER SECTION I, THEN 2400 CYCLE INTERVALS THEREAFTER. ASSOCIATED AA 5530-01048 ADDED FOR AC 9576. ASSOCIATED ER/A 00-586819 ADDED FOR AC 9576. ERA 586819-14AD REV B IS CURRENT. NO CHANGES TO FOLLOW ON ACTION SCHEDULING. COMPLETED DVI AND HFEC PER ERA 586819-14AD REV B SEC II. NO DEFECTS NOTED. RESTORED FINISH PER ERA 586819-14AD REV B SEC II. MONITORED ASSY A/C: Y ENG POS: APU: LRU: 95-2000-9-0001 SER: 09576 MON, 95 REP, 2068607; 2400C; HFEC; ERA 586819-AD; 09576 00-0555-8-0480 09576 X 11APR23 215.00 L (LP #2068607)
